# SDR DALA2023080706418

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 58,776 hours, 25,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 L4 DOOR WILL NOT ARM. CORRECTIVE ACTION: STOWED MOORING LINE WHICH WAS JAMMING GIRT BAR MECHANISM AMM REF B757 52-11. OPS CHECK GOOD. AC OK FOR SERVICE, (4956068)
